MathSciNet Relay Station
MathSciNet bibliographic data
MR2126614 49J53 (34A60 46G05 58B10)
Galanis, G. N.; Bhaskar, T. Gnana; Lakshmikantham, V.; Palamides, P. K. Set valued functions in Fréchet spaces: continuity, Hukuhara differentiability and applications to set differential equations. Nonlinear Anal. 61 (2005), no. 4, 559–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement